Detail publikace

A generalization of $\theta$-regularity and bitopological covering properties

KOVÁR, M.

Originální název

A generalization of $\theta$-regularity and bitopological covering properties

Anglický název

A generalization of $\theta$-regularity and bitopological covering properties

Jazyk

en

Originální abstrakt

In this paper we investigate the concept of $\theta$-regularity generalized for spaces with two and three topologies and study its relations to bitopological paracompactness and bitopological unstability in presence of pairwise Hausdorff separation axiom. We also complete some author's previous results regarding generalized $\theta$@-regularity and apply them to the study of the relationships between various modifications of pairwise paracompactness in spaces with more than one topologies.

Anglický abstrakt

In this paper we investigate the concept of $\theta$-regularity generalized for spaces with two and three topologies and study its relations to bitopological paracompactness and bitopological unstability in presence of pairwise Hausdorff separation axiom. We also complete some author's previous results regarding generalized $\theta$@-regularity and apply them to the study of the relationships between various modifications of pairwise paracompactness in spaces with more than one topologies.

Dokumenty

BibTex


@article{BUT40134,
  author="Martin {Kovár}",
  title="A generalization of $\theta$-regularity and bitopological covering properties",
  annote="In this paper we investigate the concept of $\theta$-regularity  generalized for  spaces with two and 
three topologies and  study its relations to bitopological paracompactness and bitopological unstability
in presence of pairwise Hausdorff separation axiom.  We also complete some author's previous results
regarding generalized $\theta$@-regularity and  apply them to the study of the relationships between 
various modifications  of pairwise  paracompactness  in spaces with more than one topologies.",
  chapter="40134",
  journal="Acta Mathematica  Hungarica",
  number="1",
  volume="88",
  year="2000",
  month="january",
  pages="95",
  type="journal article - other"
}